MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN915319
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
As reported by a teleflex sales representative: "balloon was inserted into patient and didn't fully open during inflation.I was told only the bottom half of the balloon inflated." as a result, a new balloon was inserted at the same insertion site.There was no report of patient complications, serious injury or death.Patient condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
FIBEROPTIX ULTRA 8 IAB: 8FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key16273225
Report Number3010532612-2023-00051
Device Sequence Number7518754
Product Code DSP
UDI-Device Identifier10801902167733
UDI-Public10801902167733
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K021462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberIPN915319
Device Catalogue NumberIAB-05840-LWS
Device Lot Number18F22G0031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer03/09/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexMale